5 doctors weighed in:
Can advair cause headaches?
5 doctors weighed in

Dr. Robert Kwok
Pediatrics
3 doctors agree
In brief: Maybe yes
Many medications list headaches as a possible side effect.
However, headaches are common in people, whether or not they are taking medication. If one gets headaches right after each dose of advair, advair may well be the cause. Advair has 2 ingredients, so one can try them individually to see if either cause a headache. One can also ask to try symbicort, (budesonide and formoterol) which is a little different from advair.

In brief: Maybe yes
Many medications list headaches as a possible side effect.
However, headaches are common in people, whether or not they are taking medication. If one gets headaches right after each dose of advair, advair may well be the cause. Advair has 2 ingredients, so one can try them individually to see if either cause a headache. One can also ask to try symbicort, (budesonide and formoterol) which is a little different from advair.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
In brief: It's Possible
The only way to know is to either stop the advair or switch to a different inhaler depending on the severity of your asthma or lung disease.

In brief: It's Possible
The only way to know is to either stop the advair or switch to a different inhaler depending on the severity of your asthma or lung disease.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Read more answers from doctors